# SDR SWAA2015081342789

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 61,712 hours, 36,297 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L BRACKET CRACKED THAT ATTACHES AT INBD SIDE OF DEFLECTION CONTROL RIB.  R & R L BRACKET IAW SRM.
